GhPage has received reports on the sad death of another Senior High Student at Gwiraman Senior High School in the Western Region of Ghana.
According to the mother of the late student, Nathaniel Yankey called her that he has a severe headache on Saturday 11th July 2020.
However, her son informed her he was being taken to the hospital and he assured her he will be fine.
The woman explained that a few moments after, a teacher from the school called and told her the son was sick.
“So I asked him, so you being a teacher, what have you done about it? Haven’t you heard of what happened in Kumasi? It’s all over the airwaves, Connect FM has even reported.
“But he responded that Nat’s friends had sent him to the hospital.”
Since she owns a shop at Essikado Hospital, she made a friend teacher call another teacher in Nathaniel’s school and they found out he was not back from school. But Nathaniel called her later that he was given only paracetamol at the hospital.
“I was livid! How could they give him only paracetamol? I told him I was coming for him, but again, he declined.
“He said the hospital was taking GH¢150 so I sent it to him.
“On Sunday when I called that I was coming for him, he said he was going for classes and that the roads in the area were terrible especially as it was raining so I shouldn’t worry myself.
“It was on Tuesday that when I spoke to him, I realized he sounded weak so I insisted I was going to school. But he told me he was en route back home as he was not feeling too well. I asked him whether he had informed the school authorities to which he replied that he had not done so because he would have been asked to go and continue with the paracetamol medication.
“When he got here, I sent him to the hospital and they immediately put him on oxygen and other machines.
“He passed away on the dawn of Wednesday”.
Some Ghanaians are suspecting it could be another case of COVID-19 but it has no been confirmed yet. May his soul rest in perfect peace